# SDR IPXA2020112362715

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 21,752 hours, 13,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EXIT LIGHT SIGN IS INTERMITTANT.  ACC OPERATIONS TEST AMM 33-51-00-0501 AND AMM 33-51-13-0401 DOOR EXIT SIGN.  OK FOR SERVICE.
